| Catalog Number |
866029 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
Type of Reportable Event
Serious Injury
Event or Problem Description
Thayer school of engineering at dartmouth first report of retrievals for statement of work 10 for q3 of 2025.Darthmouth is the research location, and not the facility of placement.A depuy synthes implant was revised and reviewed for analysis.Reason for revision: revision due to loose femoral component, loose tibial component, instability, and pain.The tibial insert showed moderate yellowing.The non-articular surface of the cemented cc femoral component shows abundant cement remaining.The non-articular surface of the cemented tibial tray shows a moderate retrieval artifact, and no cement remaining.Unknown cement mfg.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10 (concomitant).Recaptured codes on h6 (health effect - clinical code).